Follow
Lorenzo Brasco
Title
Cited by
Cited by
Year
The second eigenvalue of the fractional p-Laplacian
L Brasco, E Parini
Advances in Calculus of Variations 9 (4), 323-355, 2016
2092016
The fractional Cheeger problem
L Brasco, E Lindgren, E Parini
http://cvgmt.sns.it/paper/2225/, 2013
1792013
Convexity properties of Dirichlet integrals and Picone-type inequalities
L Brasco, G Franzina
Kodai Mathematical Journal 37 (3), 769-799, 2014
1422014
Stability of variational eigenvalues for the fractional p-Laplacian
L Brasco, E Parini, M Squassina
arXiv preprint arXiv:1503.04182, 2015
1392015
Higher Hölder regularity for the fractional p-Laplacian in the superquadratic case
L Brasco, E Lindgren, A Schikorra
Advances in Mathematics 338, 782-846, 2018
1202018
Faber–Krahn inequalities in sharp quantitative form
L Brasco, G De Philippis, B Velichkov
1142015
Higher Sobolev regularity for the fractional p-Laplace equation in the superquadratic case
L Brasco, E Lindgren
Advances in Mathematics 304, 300-354, 2017
1062017
Optimal decay of extremals for the fractional Sobolev inequality
L Brasco, S Mosconi, M Squassina
Calculus of Variations and Partial Differential Equations 55, 1-32, 2016
1052016
Congested traffic dynamics, weak flows and very degenerate elliptic equations
L Brasco, G Carlier, F Santambrogio
Journal de mathématiques pures et appliquées 93 (6), 652-671, 2010
96*2010
Spectral inequalities in quantitative form
L Brasco, G De Philippis
Shape optimization and spectral theory, 201-281, 2017
572017
Spectral optimization for the Stekloff--Laplacian: the stability issue
L Brasco, G De Philippis, B Ruffini
J. Funct. Anal. 262, 107-135, 2012
552012
Characterisation of homogeneous fractional Sobolev spaces
L Brasco, D Gómez-Castro, JL Vázquez
Calculus of Variations and Partial Differential Equations 60, 1-40, 2021
482021
Lipschitz regularity for orthotropic functionals with nonstandard growth conditions
P Bousquet, L Brasco
Revista matemática iberoamericana 36 (7), 1989-2032, 2020
472020
On torsional rigidity and principal frequencies: an invitation to the Kohler− Jobin rearrangement technique
L Brasco
ESAIM: Control, Optimisation and Calculus of Variations 20 (2), 315-338, 2014
472014
Sharp stability of some spectral inequalities
L Brasco, A Pratelli
Geometric and Functional Analysis 22, 107-135, 2012
452012
A Benamou-Brenier approach to branched transport
L Brasco, G Buttazzo, F Santambrogio
SIAM J. Math. Anal. 143, 1023-1040, 2011
402011
Global compactness results for nonlocal problems
L Brasco, M Squassina, Y Yang
arXiv preprint arXiv:1603.03597, 2016
392016
Continuity of solutions to a nonlinear fractional diffusion equation
L Brasco, E Lindgren, M Strömqvist
Journal of Evolution Equations 21 (4), 4319-4381, 2021
382021
C1 regularity of orthotropic p-harmonic functions in the plane
P Bousquet, L Brasco
Anal. PDE 11 (4), 813-854, 2018
362018
On certain anisotropic elliptic equations arising in congested optimal transport: local gradient bounds
L Brasco, G Carlier
Advances in Calculus of Variations 7 (3), 379-407, 2014
362014
The system can't perform the operation now. Try again later.
Articles 1–20